# SDR FDEA201310312660

- Difficulty date: October 31, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1320 - 1540, RBL 45, NICKED, GOUGED AND CORRODED. BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-05, SRM 51-40-02 AND DRAWING 146N5130.  MAJOR REPAIR.
